# SDR REXA201200145

- Difficulty date: January 25, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 20,810 hours, 18,394 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR WING ANTI-DUCT MASTER WARNING ON CLIMBOUT.  REMOVED AND REPLACED 14TH STG LT DUCT SENSING ELEMENT (A39WK) IAW AMM 36-21-01.  OPC GOOD.  OK FOR SVC.
